中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: PROOF OF THE EQUIVALENCE THEOREM IN THE CHIRAL LAGRANGIAN-FORMALISM
作者: HE, HJ ;  KUANG, YP ;  LI, XY
刊名: PHYSICS LETTERS B
出版日期: 1994
卷号: 329, 期号:40942, 页码:278-284
关键词: GAUGE-THEORIES ;  WW SCATTERING ;  SYMMETRY-BREAKING ;  HIGGS ;  UNITARITY ;  RENORMALIZATION ;  BOSONS ;  MODEL ;  MASS ;  LOOP
学科分类: Physics
通讯作者: HE, HJ , VIRGINIA POLYTECH INST & STATE UNIV,DEPT PHYS,BLACKSBURG,VA 24061, USA.
部门归属: CHINA CTR ADV SCI & TECHNOL,WORLD LAB,BEIJING 100080,PEOPLES R CHINA; TSING HUA UNIV,INST MODERN PHYS,BEIJING 100084,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; VIRGINIA POLYTECH INST & STATE UNIV,INST HIGH ENERGY PHYS,BLACKSBURG,VA 24061
英文摘要: A general proof of the equivalence theorem in electroweak theories with the symmetry breaking sector described by the chiral Lagrangian is given in the R(xi) gauge by means of the Ward-Takahashi identities. The precise form of the theorem contains a modification factor C(mod) associated with each external Goldstone boson similar to that in the standard model. C(mod) is exactly unity in our previously proposed renormalization scheme, Scheme-II.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11887
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Proof of the equivalence theorem in the chiral lagrangian formalism.pdf(373KB)----开放获取View Download

Recommended Citation:
HE, HJ,KUANG, YP,LI, XY. PROOF OF THE EQUIVALENCE THEOREM IN THE CHIRAL LAGRANGIAN-FORMALISM[J]. PHYSICS LETTERS B,1994,329(40942):278-284.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [HE, HJ]'s Articles
 [KUANG, YP]'s Articles
 [LI, XY]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [HE, HJ]‘s Articles
 [KUANG, YP]‘s Articles
 [LI, XY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Proof of the equivalence theorem in the chiral lagrangian formalism.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace